# SDR ABXA2020030513041

- Difficulty date: February 13, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 67,509 hours, 47,178 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 368530095387239
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH HOLES ON AFT STRINGER SPLICES AT STA 676 S25L ARE CRACKED. AIRCRAFT WAS GROUNDED.
